# SDR SWAA2025110418985

- Difficulty date: September 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600 Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AUXILIARY TRACK SLAT 7 AT RT WING (TWO EACH).  REPLACED ANGLE AUXILIARY TRACK LOCATED ON SLAT 7 AT RT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.  LENGTH OF CRACK 0.250 INCH.
